Автор |
Zheng Bo |
Автор |
Guo Shuohong |
Дата выпуска |
1991-05-01 |
dc.description |
A (1+1)-dimensional gauge model is proposed and the spectrum with the energy eigenstates is solved exactly in Hamiltonian formalism. The exact solution of the corresponding lattice model is found. The results show that the lattice model has the correct continuum limit. |
Формат |
application.pdf |
Издатель |
Institute of Physics Publishing |
Название |
A solvable (1+1)-dimensional gauge model and the corresponding lattice model |
Тип |
paper |
DOI |
10.1088/0954-3899/17/5/006 |
Electronic ISSN |
1361-6471 |
Print ISSN |
0954-3899 |
Журнал |
Journal of Physics G: Nuclear and Particle Physics |
Том |
17 |
Первая страница |
565 |
Последняя страница |
571 |
Аффилиация |
Zheng Bo; FB Phys., Siegen Univ., West Germany |
Аффилиация |
Guo Shuohong; FB Phys., Siegen Univ., West Germany |
Выпуск |
5 |